# SDR SWIA202265719

- Difficulty date: March 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORRODED BETWEEN FS310.00/FS333.00.    (C CHECK RO 5/23/22)    REPLACED STRINGER 27 BETWEEN FS310.00 TO FS333.00 REF DWG SH670-31630 REV. K, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
